# SDR AALA20170518003

- Difficulty date: May 18, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 52,239 hours, 21,280 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON UPPER CHORD OF FLOORBEAM, FUSELAGE STATION 947.5, LBL10.  REPAIRED IAW SRM 53-70-51-2R-5.
